MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Toric UV Absorbing IOL; Lens, Intraocular, Toric Optics

Alcon Research, LLC - Huntington Clareon Toric UV Absorbing IOL; Lens, Intraocular, Toric Optics
Model Number CCW0T6
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
An account manager reported that during an intraocular lens (iol) implant procedure, haptic fell off when the tech was loading the lens.The procedure was completed on the same day.There was no patient contact and no patient harm.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.A photo was provided.The photo showed a clear, single-piece lens on the outer well of a lens case base.Viscoelastic was visible on the lens.One haptic was broken-gusset area.The broken haptic was visible to the right of the lens.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Toric UV Absorbing IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50208298
Report Number1119421-2026-01679
Device Sequence Number10274641
Product Code MJP
UDI-Device Identifier00380652435093
UDI-Public(01)00380652435093(17)270411(11)230413(10)15618131
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCW0T6
Device Catalogue NumberCCW0T6.240
Device Lot Number15618131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured04/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unspecified Handpiece; Unspecified cartridge
Patient SexUnknown